# SDR AALA202508110644

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 45,558 hours, 19,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH AFTER FLAPS 1 SELECTED AND EXTENDED, NOSE GEAR LIGHTS BOTH RED AND GREEN WERE FLASHING AND MOMENTARILY STAYING LIT WITHOUT GEAR BEING ACTUATED.  (OPEN).
